# SDR DALA2025080405815

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 37,270 hours, 14,540 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 11781
- Condition: Failed
- Location: Zone 200
- Part time: 37,253 hours, 14,530 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7456172) AFTER PARKING FA'S IN REAR OF A/C REPORT AN EGG/SULFUR ODOR IN THE CABIN. PACKS WOULD NOT COOL BELOW 82 DURING FLIGHT. FLT ATTEND REPORTS NOTICED ODOR ON TAKEOFF + LANDING ONLY. CONFIRMED ODOR TO BE FROM LEFT RECIC FAN. R&R LEFT FAN. RAN ENGS TO PWR AND NO SMELL OR ODOR IN CABIN. A/C OK FOR SVC.
